# SDR SWIA201743294

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 33,069 hours, 28,184 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST NR 3 HYD SYSTEM DURING CLIMB OUT. HAD TO PERFORM MANUAL EXTENSION OF GEAR. NR 3 HYD SYSTEM SHOWS 5 PERCENT QUANTITY.  REPLACED THE 3A AND 3B PUMP FLEX LINES IAW AMM. LEAK CHECKED GOOD.
